# SDR COEA2015121702811

- Difficulty date: December 17, 2015
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001228
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGE CHECK COE & MINOR REPAIR.  INTERIOR LEVEL 2 CORROSION AFFECTING REAR CTR FUSELAGE, LT INBD SEAT TRACK, FRAMES 36 - 38.  REPLACED WITH SEAT TRACK OEM PART.
